# SDR CA040823BB

- Difficulty date: August 20, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Cessna U206B
- Aircraft time: 9,014 hours
- Propeller: Mcauly D3A32C90
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 1216012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE 100 HOUR INSPECTION THE RH MAIN GEAR OUTBOARD FITTING WAS FOUND CRACKED AT THE UPPER AFT RADIUS OF THE FITTING OPENING.THE FITTING WAS REPLACED IN ACCORDANCE WITH CESSNA'S RECOMMENDATIONS (OBTAINED FROM CESSNA) WITH A USED SERVICEABLE CUSTOMER SUPPLIED UNIT AFTER NDT INSPECTION.
